MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING GUIDE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING GUIDE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 230772003
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw on this device has become cross threaded at some point making it difficult to use.Nothing adverse happened to the patient and no delay.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned device was unable to confirm the reported event.No evidence of device malfunction was identified.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTO PECTORAL CUTTING GUIDE
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7450118
Report Number1818910-2018-57969
Device Sequence Number19226306
Product Code HSD
UDI-Device Identifier10603295116080
UDI-Public10603295116080
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230772003
Device Lot Number5241273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR